Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 24 of 82 found articles
 
 
  Critical exponent for nonlocal diffusion equations with Dirichlet boundary condition
 
 
Title: Critical exponent for nonlocal diffusion equations with Dirichlet boundary condition
Author: Zhang, Guosheng
Wang, Yifu
Appeared in: Mathematical and computer modelling
Paging: Volume 54 (2011) nr. 1-2 pages 7 p.
Year: 2011
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 24 of 82 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands